# SDR DALA2025111708368

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 28,475 hours, 11,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOORBEAM STA 986.5 CORRODED AFOUND MULTIPLE FASTENER HOLES.  REPAIRED AFT CABIN WET AREA FLOORBEAM STA 986.5 43LBL IAW SRM 53-70-51-2R-6 AND RESTORED FINISH TO AREA IAW SRM 51-20-01-0G.
